# SDR USAA2014022600004

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 17,609 hours, 5,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON INITIALLY BOARDING ACFT, FLIGHT ATTENDANT REPORTED CABIN ODOR IN REAR SECTION AFTER APU START & APU BLEED.  FLIGHT ATTENDANT EXPERIENCED THROAT IRRITATION.  COMPLIED WITH JOB CARD 26L00021001, COULD NOT DUPLICATE ODOR.
